Jump to content

Waves of "deathliness"


Recommended Posts

Sorry for the header but does anyone else have these symptoms which I honestly think are the worst sx's I get?  It is hard to describe them but they are these terrible waves where I feel so bad it is hard to describe and  best described in the header.  They come and they go.
Link to comment
Share on other sites

Benzo w/d sx's are so severe we think at times we will not survive it.  But as time winds on the symptoms improve so gradually we have to look back to realize we have improved at all.  Then finally very noticeable improvements begin to happen.

 

This is the cycle and so many are in the beginning stages where this is a common thought.  The ones who are well past this stage had these exact same thoughts...we were all scared out of our wit.  I think this is part of being human, who wouldn't be scared?  None of us really knew what true suffering was until this happened to us.

 

Just try to bear in mind that others have gone through this exact same thing before you and survived it.  Better yet they began to heal and get their lives back.

 

I know how frightening these symptoms can be, but hang on because they will diminish.

 

Link to comment
Share on other sites

I used to get some real strange and scary thoughts. I could be reading, watching T. V. or whatever, and boom!,  without any warning , a death wave would come over me, that's what I named it. I would get up and start pacing the floor, I had an overwhelming belief that death was imminent.

 

I would pace back and forth until this crazy thought left me. Thank God, I don't have those thoughts anymore!

 

If I only would have known what the benzos would do to me....well, I certainly know now! My job now is to educate others about these evil drugs.

Link to comment
Share on other sites

Thanks for that. I have an added worry now - my doc took me off Effexor AD a week ago - been on them since this whole thing started end of March. He wanted to switch me to something less aggressive Paxil. I was 3 days without Effexor and then onto Paxil - was super-agitated and nauseous - don't know if it was the Benzos or the Paxil - can't tell any more. I stopped those after 2 doses - feeling terrible terrible today. Now I don't know if it is benzo w/d, Effexor w/d or Paxil w/d or all of them. I am in such a mess and feeling so hopeless
Link to comment
Share on other sites

Update to my previous message. My doctor has phoned and said it sounds like I am suffering Effexor withdrawals and I can start to take the Effexor again in half-an-hour. My husband is furious, he didn't know the doc took me off it a week ago and said he has no right to experiment with me right now. I am having a hard enough time getting off the benzos.  I have been feeling like death, nausea, vomiting and suicidal all day with no let-up - with the benzos I at least was getting windows.  I know Effexor is awful and horrific to get off but now is not the time to play around with meds. I prefer to do it when I am 100 per cent over this benzo thing.  I don't feel better  but I feel relieved. When it comes down to it we know our own bodies better than any doctor.  Sorry for the rant.
Link to comment
Share on other sites

Update to my previous message. My doctor has phoned and said it sounds like I am suffering Effexor withdrawals and I can start to take the Effexor again in half-an-hour. My husband is furious, he didn't know the doc took me off it a week ago and said he has no right to experiment with me right now. I am having a hard enough time getting off the benzos.  I have been feeling like death, nausea, vomiting and suicidal all day with no let-up - with the benzos I at least was getting windows.  I know Effexor is awful and horrific to get off but now is not the time to play around with meds. I prefer to do it when I am 100 per cent over this benzo thing.  I don't feel better  but I feel relieved. When it comes down to it we know our own bodies better than any doctor.  Sorry for the rant.

 

When I was having tolerance withdrawals my Doctor wanted to put me on Zoloft. I told her, "no thanks". What is with these Doctors, They should be educated enough to know the harm that results from combining all these drugs into a potent witches brew!

 

You're right, listen to your body!

 

Link to comment
Share on other sites

Yes PJ. You are so right.  I never asked to be put on Effexor but since I was put on it it's totally irrational to mess around with it whilst in benzo wds.  Thanks to you and Perseverance for the great advice re the deathly feelings. I only had them for the first month or so of wds but I think the Effexor matter may have brought them back. My brain is messed up again.
Link to comment
Share on other sites

I get these occasionally. For me, it's an actually feeling I get in my abdomen, near my heart, where it feels like in just a few seconds my heart will stop beating. It's terrifying, but what do you know... no one's actually died from them, and no one will!  :)
Link to comment
Share on other sites

×
×
  • Create New...